# SDR CALA0200079

- Difficulty date: February 17, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 50,332 hours, 22,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Sta 927-947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3" CRACK IN ANGLE AT STA 927-947, BL 0. THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-03.
